On the Distribution of Nonlinear Congruential Pseudorandom Numbers of Higher Orders in Residue Rings

Edwin D. El-Mahassni, Domingo Gomez

Research output: Chapter in Book/Report/Conference proceedingConference proceeding contribution

3 Citations (Scopus)

Abstract

The nonlinear congruential method is an attractive alternative to the classical linear congruential method for pseudorandom number generation. In this paper we present new discrepancy bounds for sequences of s-tuples of successive nonlinear congruential pseudorandom numbers of higher orders modulo a composite integer M.
Original languageEnglish
Title of host publicationApplied Algebra, Algebraic Algorithms and Error-Correcting Codes
Subtitle of host publication18th International Symposium, AAECC-18 2009: Proceedings
Place of PublicationBerlin, Germany
PublisherSpringer, Springer Nature
Pages195-203
Number of pages9
ISBN (Print)9783642021800
DOIs
Publication statusPublished - 2009
Event18th International Symposium on Applied Algebra, Algebraic Algorithms, and Error-Correcting Codes, AAECC-18 - Tarragona, Spain
Duration: 8 Jun 200912 Jun 2009

Conference

Conference18th International Symposium on Applied Algebra, Algebraic Algorithms, and Error-Correcting Codes, AAECC-18
CityTarragona, Spain
Period8/06/0912/06/09

Fingerprint Dive into the research topics of 'On the Distribution of Nonlinear Congruential Pseudorandom Numbers of Higher Orders in Residue Rings'. Together they form a unique fingerprint.

Cite this